# SDR HALA20240524143

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 52,214 hours, 8,132 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,377 hours, 16,548 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fastener
- Part number: UNKNOWN
- Condition: Sheared
- Location: Oil Sight Glass
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON #2 ENG, FASTENER ON THE IDG OIL QUANTITY SIGHT GLASS SHEARED OFF.  SCREW THREADS STILL IN THE BOTTOM RIGHT HOLE. REF LP 1013577-2 FOR REMOVAL AND REPLACMENT OF IDG.  REMOVED #2 ENGINE S/N 41270. IDG IN SERVICEABLE CONDITION FOR S/N 42396. INSTALLED #2 IDG PER AMM 24-21-51. OPS AND LEAK CHECK GOOD OK FOR SVC.
